# SDR FDEA201201180245

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 23,829 hours, 12,793 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: AEX10428C
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE REVERSER UNLOCKED ON TAKEOFF.  ECAM MESSAGE FOR NR1 THRUST REVERSER PRESSURIZED NO THROTTLE RESPONSE ON NR 1 ENGINE, THROTTLE LEVER MOVED FREELY. PERFORMED A GENERAL VISUAL INSPECTION OF THE NR 1 ENG THRUST REVERSER, CDU SWITCH CONNECTORS AND SWITCH MOUNTING AND FOUND OK. REPLACED THE NR 1 ENGINE THRUST REVERSER PRESSURE REGULATING AND SHUT-OFF VALVE V222 IAW MM 78-31-05-04. THE THRUST REVERSER CHECKED OK USING APU AIR. OPERATED NR 1 ENGINE AND FOUND NO PROBLEMS OR UNCOMMANDED REVERSER OPERATION.
